Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 2


Certain results on q-starlike and q-convex error functions

C. Ramachandran
  • Department of Mathematics, University College of Engineering Villupuram, Anna University, Villupuram, 605 103, Tamilnadu, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ L. Vanitha
  • Department of Mathematics, University College of Engineering Villupuram, Anna University, Villupuram, 605 103, Tamilnadu, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Stanisłava Kanas
Published Online: 2018-03-31 | DOI: https://doi.org/10.1515/ms-2017-0107


The error function occurs widely in multiple areas of mathematics, mathematical physics and natural sciences. There has been no work in this area for the past four decades. In this article, we estimate the coefficient bounds with q-difference operator for certain classes of the spirallike starlike and convex error function associated with convolution product using subordination as well as quasi-subordination. Though this concept is an untrodden path in the field of complex function theory, it will prove to be an encouraging future study for researchers on error function.

MSC 2010: Primary 30C45; 30C50

Keywords: Univalent function; error function; q-starlike error function; q-convex error function; subordination; quasi-subordination; Hadamard product; q-difference operator


  • [1]

    Abramowitz, M.—Stegun, I. A. (eds.): Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover Publications Inc., New York, 1965.Google Scholar

  • [2]

    Ali, R. M.—Lee, S. K.—Ravichandran, V.—Supramanian, S.: The Fekete-Szegö coefficient functional for transforms of analytic funtions, Bull. Iranian Math. Soc. 35 (2009), 119–142.Google Scholar

  • [3]

    Al-Kharsani, H. A.: Multiplier transformations and k-uniformly p-valent starlike functions, Gen. Math. 17 (2009), 13–22.Google Scholar

  • [4]

    Alzer, H.: Error function inequalities, Adv. Comput. Math. 33 (2010), 349–379.Web of ScienceCrossrefGoogle Scholar

  • [5]

    Aral, A.—Gupta, V.—Agarwal, R. P.: Applications of q-Calculus in Operator Theory, Springer, New York, 2013.Google Scholar

  • [6]

    Carlitz, L.: The inverse of the error function, Pacific J. Math. 13 (1963), 459–470.CrossrefGoogle Scholar

  • [7]

    Chaudhry, M. A.—Qadir, A.—Zubair, S. M.: Generalized error functions with applications to probability and heat conduction, Int. J. Appl. Math. 9 (2002), 259–278.Google Scholar

  • [8]

    Coman, D.: The radius of starlikeness for the error function, Stud. Univ. Babeş-Bolyai Math. 36 (1991), 13–16.Google Scholar

  • [9]

    El-Ashwah, R.—Kanas, S.: Fekete Szegö inequalities for quasi-subordination functions classes of complex order, Kyungpook Math. J. 55(2015), 679–688.CrossrefGoogle Scholar

  • [10]

    Elbert, A.—Laforgia, A.: The zeros of the complementary error function, Numer. Algorithms 49 (2008), 153–157.Web of ScienceCrossrefGoogle Scholar

  • [11]

    Haji Mohd, M.—Darus, M.: Fekete-Szegö problems for quasi-subordination classes, Abstr. Appl. Anal. 2012, Article ID 192956, 14 pp.Google Scholar

  • [12]

    Herden, G.: The role of error-functions in order to obtain relatively optimal classification. Classification and related methods of data analysis (Aachen, 1987), North-Holland, Amsterdam, 1988, pp. 105–111.Google Scholar

  • [13]

    Jackson, F. H.: On q-definite integrals, Quart. J. Pure Appl. Math. 41 (1910), 193–203.Google Scholar

  • [14]

    Jackson, F. H.: On q-functions and a certain difference operator, Transactions of the Royal Society of Edinburgh 46 (1908), 253–281.Google Scholar

  • [15]

    Kanas, S.: Techniques of the differential subordination for domains bounded by conic sections, Int. J. Math. Math. Sci. 38 (2003), 2389–2400.Google Scholar

  • [16]

    Kanas, S.: Subordination for domains bounded by conic sections, Bull. Belg. Math. Soc. Simon Stevin 15 (2008), 589–598.Google Scholar

  • [17]

    Kanas, S.: Norm of pre-Schwarzian derivative for the class of k-uniform convex and k-starlike functions, Appl. Math. Comput. 215 (2009), 2275–2282.Google Scholar

  • [18]

    Kanas, S.—Srivastava, H. M.: Linear operators associated with k-uniform convex functions, Integral Transforms Spec. Funct. 9 (2000), 121–132.CrossrefGoogle Scholar

  • [19]

    Kanas, S.—Sugawa, T., On conformal representation of the interior of an ellipse, Ann. Acad. Sci. Fenn. Math. 31 (2006), 329–348.Google Scholar

  • [20]

    Kanas, S.—Wisniowska, A.: Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327–336.CrossrefGoogle Scholar

  • [21]

    Kanas, S.—Wisniowska, A.: Conic regions and k-starlike function, Rev. Roumaine Math. Pures Appl. 45 (2000), 647–657.Google Scholar

  • [22]

    Kanas, S.—Răducanu, D.: Some subclass of analytic functions related to conic domains, Math. Slovaca 64 (2014), 1183–1196.Google Scholar

  • [23]

    Philip, J. R.: Numerical solution of equations of the diffusion type with diffusivity concentration-dependent, Trans. Faraday Soc. 51 (1955), 885–892.CrossrefGoogle Scholar

  • [24]

    Purohit, S. D.—Raina, R. K.: Fractional q-calculus and certain subclasses of univalent analytic functions, Mathematica 55 (2013), 62–74.Google Scholar

  • [25]

    Ramachandran, C.—Dhanalakshmi K.—Vanitha, L.: Fekete-Szegö inequality for certain classes of analytic functions associated with Srivastava-Attiya integral operator, Appl. Math. Sci. 9 (2015), 3357–3369.Google Scholar

  • [26]

    Ramachandran, C.—Annamalai, S.: Fekete-Szegö Coeffcient for a general class of spirallike functions in unit disk, Appl. Math. Sci. 9 (2015), 2287—2297.Google Scholar

  • [27]

    Robertson, M. S.: Quasi-subordination and coefficient conjectures, Bull. Amer. Math. Soc. 76 (1970), 1–9.CrossrefGoogle Scholar

  • [28]

    Sim, Y. J.—Kwon, O. S.—Cho, N. E.—Srivastava, H. M.: Some classes of analytic functions associated with conic regions, Taiwanese J. Math. 16 (2012), 387–408.CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2015-12-30

Accepted: 2016-10-14

Published Online: 2018-03-31

Published in Print: 2018-04-25

Citation Information: Mathematica Slovaca, Volume 68, Issue 2, Pages 361–368, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0107.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in